# SDR SWIA201948290

- Difficulty date: December 31, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH V/STAB TO FUSELAGE AFT ATTACHMENT DRAG ANGLE POSSIBLE CRACK. MARKED   (C-CHECK) RO 2/05/2020   COMPLIED THE REPAIR AT LH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE REF-CRJ-700 REO. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
